# SDR DHL2006764517

- Difficulty date: April 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON R/WING OB AILERON TAB UPPER SURFACE. CUT OUT DENTED AREA ON RT OB AILERON TAB APPROX 1 INCH DIA FABRICATED FILLER APPROX 1 INCH DIA AND DOUBLER APPROX 3.7500 INCHES X 4 INCHES FROM 2024-T3 .010 PO NR 9912184CLEANED, PREPPED PRIMED, BONDED CLEANED TREATED PRIMED AND SEALED EDGES SRM 57-50-2 FIG8 AND 51-40-20 FIG8 TAB WEIGHT BEFORE REPAIR 3.69 LBS TAB WEIGHT AFTER REPAIR 3.695 LBS WITHIN LIMITS IAW SRM 51-80 FIG 2 REMOVED AND REINSTALLED RT OB AILERON TAB IAW MM 27-10-41 OPS CHECKED GOOB IAW MM 27-10-0.
